MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 90 CM; PERCUTANEOUS LEAD
Model Number 3149
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-00754, 1627487-2021-00756, 1627487-2021-00757, 1627487-2021-00758, 1627487-2021-00759, 1627487-2021-00760.It was reported the patient experienced ineffective stimulation.Surgical intervention took place wherein the system was explanted.

Brand Name
QUATTRODE LEAD, 3/4MM, 90 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11250535
Report Number1627487-2021-00755
Device Sequence Number3563718
Product Code LGW
UDI-Device Identifier05414734401593
UDI-Public05414734401593
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2013
Device Model Number3149
Device Catalogue Number3149
Device Lot Number3504607
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3149 LEAD; MODEL 3166 X 2 LEAD; MODEL 3346 X 2 LEAD; MODEL 3788 IPG
Outcome Attributed to Adverse Event Other;
Patient Weight86